# SDR MTNA2013042923

- Difficulty date: April 25, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N910FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 277
- Aircraft time: 24,549 hours, 28,319 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5317221120151
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FILIFORM CORROSION OUT OF LIMITS ON FRAME 10 RIGHT LOWER SEGMENT P/N S5317221120151.  REPLACED SEGMENT IAW ATR SRM.
